# SDR DALA13053406716

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 44,204 hours, 15,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT INOPERATIVE AT 40ABC.   R & R LIGHT ASSY.  OPS NORMAL.
